Aa
A
A
Close
Avatar universal
Bleeding after sex with mirena
I have had the Mirena for three months now. Every time after my husband and I have sex I bleed! Is there any way to prevent this? Last, my husband says durning sex he can feel something rub on him and causes irritation to him...how can I make this not do this?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
einaej added the Exercise Tracker
54 mins ago
973741 tn?1342346373
Blank
KTowne, and Des_a_rae commented on KTowne's status
19 hrs ago
Avatar universal
Blank
WCindy commented on My Surgery... Sternoc...
Aug 23
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources